Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 376, Number 8
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Positivity preservers forbidden to operate on diagonal blocks
Prateek Kumar Vishwakarma
Trans. Amer. Math. Soc. 376 (2023), 5261-5279
DOI: https://doi.org/10.1090/tran/8256
Published electronically: May 17, 2023
Measuring pants
Nhat Minh Doan, Hugo Parlier and Ser Peow Tan
Trans. Amer. Math. Soc. 376 (2023), 5281-5306
DOI: https://doi.org/10.1090/tran/8893
Published electronically: May 17, 2023
A quantitative variational analysis of the staircasing phenomenon for a second order regularization of the Perona-Malik functional
Massimo Gobbino and Nicola Picenni
Trans. Amer. Math. Soc. 376 (2023), 5307-5375
DOI: https://doi.org/10.1090/tran/8841
Published electronically: May 9, 2023
On $p$-adic families of special elements for rank-one motives
Dominik Bullach, David Burns and Takamichi Sano
Trans. Amer. Math. Soc. 376 (2023), 5377-5407
DOI: https://doi.org/10.1090/tran/8929
Published electronically: May 19, 2023
Bounds for exit times of Brownian motion and the first Dirichlet eigenvalue for the Laplacian
Rodrigo Bañuelos, Phanuel Mariano and Jing Wang
Trans. Amer. Math. Soc. 376 (2023), 5409-5432
DOI: https://doi.org/10.1090/tran/8903
Published electronically: April 3, 2023
Almost primes in almost all short intervals II
Kaisa Matomäki and Joni Teräväinen
Trans. Amer. Math. Soc. 376 (2023), 5433-5459
DOI: https://doi.org/10.1090/tran/8869
Published electronically: May 9, 2023
Period domains for gravitational instantons
Tsung-Ju Lee and Yu-Shen Lin
Trans. Amer. Math. Soc. 376 (2023), 5461-5501
DOI: https://doi.org/10.1090/tran/8856
Published electronically: May 17, 2023
Distribution of moments of Hurwitz class numbers in arithmetic progressions and holomorphic projection
Ben Kane and Sudhir Pujahari
Trans. Amer. Math. Soc. 376 (2023), 5503-5519
DOI: https://doi.org/10.1090/tran/8885
Published electronically: May 23, 2023
Quantitative decompositions of Lipschitz mappings into metric spaces
Guy C. David and Raanan Schul
Trans. Amer. Math. Soc. 376 (2023), 5521-5571
DOI: https://doi.org/10.1090/tran/8930
Published electronically: May 19, 2023
Hybrid bounds for the sup-norm of automorphic forms in higher rank
Radu Toma
Trans. Amer. Math. Soc. 376 (2023), 5573-5600
DOI: https://doi.org/10.1090/tran/8921
Published electronically: May 19, 2023
Projections of orbital measures and quantum marginal problems
Benoît Collins and Colin McSwiggen
Trans. Amer. Math. Soc. 376 (2023), 5601-5640
DOI: https://doi.org/10.1090/tran/8931
Published electronically: May 23, 2023
Tropical curves in abelian surfaces II: Enumeration of curves in linear systems
Thomas Blomme
Trans. Amer. Math. Soc. 376 (2023), 5641-5691
DOI: https://doi.org/10.1090/tran/8941
Published electronically: May 31, 2023
Limit cycle enumeration in random vector fields
Erik Lundberg
Trans. Amer. Math. Soc. 376 (2023), 5693-5730
DOI: https://doi.org/10.1090/tran/8936
Published electronically: May 17, 2023
Initial traces and solvability for a semilinear heat equation on a half space of $\mathbb {R}^N$
Kotaro Hisa, Kazuhiro Ishige and Jin Takahashi
Trans. Amer. Math. Soc. 376 (2023), 5731-5773
DOI: https://doi.org/10.1090/tran/8922
Published electronically: May 9, 2023
New identities for theta operators
Michele D’Adderio and Marino Romero
Trans. Amer. Math. Soc. 376 (2023), 5775-5807
DOI: https://doi.org/10.1090/tran/8911
Published electronically: May 9, 2023
Eigenfunction restriction estimates for curves with nonvanishing geodesic curvatures in compact Riemannian surfaces with nonpositive curvature
Chamsol Park
Trans. Amer. Math. Soc. 376 (2023), 5809-5855
DOI: https://doi.org/10.1090/tran/8948
Published electronically: May 23, 2023
$p$-group Galois covers of curves in characteristic $p$
Jędrzej Garnek
Trans. Amer. Math. Soc. 376 (2023), 5857-5897
DOI: https://doi.org/10.1090/tran/8932
Published electronically: May 17, 2023
Weighted monotonicity theorems and applications to minimal surfaces of $\mathbb {H}^n$ and $S^n$
Manh Tien Nguyen
Trans. Amer. Math. Soc. 376 (2023), 5899-5921
DOI: https://doi.org/10.1090/tran/8949
Published electronically: May 17, 2023
Approximating diamond principles on products at an inaccessible cardinal
Omer Ben-Neria and Jing Zhang
Trans. Amer. Math. Soc. 376 (2023), 5923-5948
DOI: https://doi.org/10.1090/tran/8945
Published electronically: May 19, 2023
Unbounded visibility domains, the end compactification, and applications
Gautam Bharali and Andrew Zimmer
Trans. Amer. Math. Soc. 376 (2023), 5949-5988
DOI: https://doi.org/10.1090/tran/8944
Published electronically: May 31, 2023
The $\omega$-Vaught’s conjecture
David Gonzalez and Antonio Montalbán
Trans. Amer. Math. Soc. 376 (2023), 5989-6008
DOI: https://doi.org/10.1090/tran/8950
Published electronically: May 31, 2023
Erratum: Statistics for Iwasawa invariants of elliptic curves
Debanjana Kundu and Anwesh Ray
Trans. Amer. Math. Soc. 376 (2023), 6009-6010
DOI: https://doi.org/10.1090/tran/8721
Published electronically: May 17, 2023
Corrigendum to “Schatten class Hankel operators on the Segal-Bargmann space and the Berger-Coburn phenomenon”
Zhangjian Hu and Jani A. Virtanen
Trans. Amer. Math. Soc. 376 (2023), 6011-6014
DOI: https://doi.org/10.1090/tran/8857
Published electronically: May 17, 2023